# SDR 9618489903

- Difficulty date: August 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N953N
- Make and model: Doug DC-9-31
- Aircraft serial: 47083
- System (JASC): 5241 · Galley Doors
- Part: Seal
- Condition: Dislodged
- Location: Galley Svc Dr
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE FLIGHT CREW HEARD A LOUD SLAPPING NOISE BY THE FORWARD GALLEY SERVICE DOOR, PRESSURIZATION WAS NORMAL.  RETURNED TO MSP WITHOUT FURHTER INCIDENT.  FOUND THE FORWARD GALLEY SERVICE DOOR SEAL OUT OF ITS RETAINER AT THE UPPER FORWARD CORNER.  DEFERRED THE REPAIR.
